# SDR AALA201804179036

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 8,903 hours, 3,347 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND A CRACK IN THE LEFT INBD AFT TRAILING EDGE FLAP, 1 FOOT OTBD OF FUSELAGE APPROXIMATELY .300 INCH IN LENGTH.  REPAIRED THE TE FLAP SRM 57-52-00-283-029.
